Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 395, NWS Norman, OK

June 16, 2012Grant County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 16, 2012, 9:18 PM CDT for Grant County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2012, 9:18 PM CDT (02:18 UTC)
Expired
Jun 16, 2012, 9:48 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Grant County, OK

The radar

The Vance AFB radar (KVNX), 38 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 2.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3139 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3139 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WUUS54 KOUN 170218
SVROUN
OKC053-170300-
/O.NEW.KOUN.SV.W.0395.120617T0218Z-120617T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT SAT JUN 16 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 1000 PM CDT

* AT 918 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
  GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
  WAS LOCATED NEAR WAKITA...MOVING NORTHEAST AT 20 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  WAKITA...MANCHESTER AND RENFROW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

TAKE SHELTER IN A STURDY BUILDING.  BOATERS SHOULD RETURN TO 
SHORE. AVOID LOW LYING AREAS AND FLOODED ROADS.

&&

LAT...LON 3699 9765 3688 9760 3686 9760 3675 9810
      3700 9811 3700 9766
TIME...MOT...LOC 0215Z 237DEG 16KT 3683 9802 

$$

MBS
3 follow-up statements
086 
WWUS54 KOUN 170232
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
932 PM CDT SAT JUN 16 2012

OKC053-170300-
/O.CON.KOUN.SV.W.0395.000000T0000Z-120617T0300Z/
GRANT OK-
932 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM 
CDT FOR NORTHWESTERN GRANT COUNTY...

AT 927 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
WAKITA...MOVING NORTHEAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
WAKITA...MANCHESTER AND RENFROW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9765 3688 9760 3686 9760 3677 9808
      3700 9809 3700 9766
TIME...MOT...LOC 0227Z 233DEG 12KT 3683 9803 

$$

MBS
333 
WWUS54 KOUN 170243
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
943 PM CDT SAT JUN 16 2012

OKC053-170300-
/O.CON.KOUN.SV.W.0395.000000T0000Z-120617T0300Z/
GRANT OK-
943 PM CDT SAT JUN 16 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM 
CDT FOR NORTHWESTERN GRANT COUNTY...

AT 942 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
WAKITA...MOVING NORTHEAST AT 10 MPH. 

LOCATIONS IMPACTED INCLUDE...
WAKITA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3692 9773 3684 9772 3679 9796 3685 9804
      3700 9802 3700 9780
TIME...MOT...LOC 0239Z 221DEG 9KT 3687 9799 

$$

MBS
079 
WWUS54 KOUN 170248
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT SAT JUN 16 2012

OKC053-170310-
/O.CAN.KOUN.SV.W.0395.000000T0000Z-120617T0300Z/
GRANT OK-
948 PM CDT SAT JUN 16 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT COUNTY 
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO 
LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER 
GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3692 9773 3684 9772 3679 9796 3685 9804
      3700 9802 3700 9780
TIME...MOT...LOC 0248Z 237DEG 16KT 3687 9799 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 8:35 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 16, 8:35 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT SAT JUN 16 2012

.UPDATE...
SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT ACROSS
PORTIONS OF THE FA. HOWEVER THE SEVERE POTENTIAL HAS BEEN GREATLY
REDUCED... AND A FEW STRONG STORMS MAY STILL BE POSSIBLE. ONE OR
MORE COMPLEXES COULD MOVE ACROSS THE FA OVERNIGHT. OTHERWISE...
WARM AND HUMID NIGHT EXPECTED TONIGHT. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PREV DISCUSSION... /ISSUED 634 PM CDT SAT JUN 16 2012/

AVIATION...
00Z TAFS... MAINLY VFR CONDITIONS WITH HIGH TO MID LEVEL CLOUDS
THROUGH THE TAF PERIOD. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE TONIGHT... ESPECIALLY THIS EVENING.
HOWEVER... WITH THE HIT OR MISS NATURE OF THE ACTIVITY CHANCES ARE
TOO LOW AT ANY ONE LOCATION FOR MENTION IN THE TAFS. THUNDERSTORMS
MAY CONTINUE OVERNIGHT IF ONE OR MORE COMPLEXES DEVELOP. VARIABLE
STRONG WINDS WILL BE POSSIBLE NEAR ANY THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 119 PM CDT SAT JUN 16 2012/

DISCUSSION...
THUNDERSTORMS ARE EXPECTED LATER TODAY IN THE NORTHERN HALF OF
OKLAHOMA WHERE CAPE IS LARGE AND INHIBITION IS SMALL IN THE
PROXIMITY OF THE OUTFLOW ZONE. HIGHEST POPS ARE ALONG THE KANSAS
BORDER. THUNDERSTORMS WOULD MOVE VERY SLOWLY TO THE SOUTH OR
SOUTHEAST POSSIBLY CREATING SOME SMALL-SCALE FLOODING SITUATIONS
THIS EVENING. OVERNIGHT A COMPLEX OF THUNDERSTORMS MAY AGAIN
AFFECT NORTHERN OKLAHOMA. AFTER SUNDAY MORNING HOT AND HUMID AND
RAINLESS CONDITIONS ARE EXPECTED THE FIRST HALF OF NEXT WEEK. BY
THURSDAY A FRONT IS FORECAST TO SLOW ITS SOUTHWARD MOTION OVER
KANSAS. THIS WOULD GIVE NORTHERN OKLAHOMA CHANCES FOR RAIN
THURSDAY AND FRIDAY, BUT THE INCREASE OF THE UPPER RIDGE MAY KEEP
ANY CHANCE FOR RAIN AWAY FROM THE SOUTHERN THIRD OF OKLAHOMA. THE
HEAT AND HUMIDITY PERSIST BEYOND THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  91  71  93 /  20  20  10   0
HOBART OK         71  94  70  96 /  20  10  10   0
WICHITA FALLS TX  72  94  72  96 /  20  10  10   0
GAGE OK           67  98  70  96 /  40  10  10   0
PONCA CITY OK     70  88  72  93 /  40  30  10   0
DURANT OK         71  90  71  93 /  10  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/17
Hazardous weather outlook, Jun 16, 8:10 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT SAT JUN 16 2012

OKZ004>048-050>052-TXZ083>090-171100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
810 PM CDT SAT JUN 16 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT
ACROSS THE AREA WITH THE BEST CHANCES OVER THE NORTHERN HALF
OF OKLAHOMA. HOWEVER...ORGANIZED SEVERE WEATHER IS UNLIKELY.

DISCUSSION...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED THROUGH MIDNIGHT CDT TONIGHT AS THE AIR IS MOIST
AND UNSTABLE. ALTHOUGH WIDESPREAD SEVERE STORMS ARE NOT
EXPECTED DUE TO WEAK FORCING AND WEAK ATMOSPHERIC WINDS...
THE STRONGEST STORMS MAY PRODUCE GUSTY WINDS UP TO 55 MPH
AND HAIL UP TO THE SIZE OF NICKELS.

AFTER MIDNIGHT CDT TONIGHT...THERE IS A LOW CHANCE ONE OR
MORE COMPLEXES OF THUNDERSTORMS MAY DEVELOP OR MOVE INTO
OKLAHOMA AND WESTERN NORTH TEXAS FROM THE WEST AND NORTHWEST.
IF THIS OCCURS...THERE IS A LOW CHANCE FOR GUSTY WINDS UP TO
55 MPH AND HAIL UP TO THE SIZE OF NICKELS AS THE AIR WILL
BE UNSTABLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES IS POSSIBLE WITH ANY
STORM TONIGHT AS STORMS WILL GENERALLY BE SLOW MOVERS. THIS
MAY CAUSE MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER ACROSS PARTS OF NORTHERN OKLAHOMA INTO
SUNDAY MORNING WITH GUSTY WINDS AND HEAVY RAINFALL. THE NEXT
CHANCE OF STORMS WILL ARRIVE THURSDAY AND FRIDAY AS A COLD
FRONT APPROACHES THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

MBS/MAXWELL

In the hours before

Special weather statement, Jun 16, 6:50 PM CDT, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
650 PM CDT SAT JUN 16 2012

OKZ016-017-022-023-170030-
CUSTER OK-BLAINE OK-CADDO OK-WASHITA OK-
650 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER...
SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND NORTHEASTERN WASHITA
COUNTIES UNTIL 730 PM CDT...

AT 650 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WEATHERFORD...MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO AND BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3549 9890 3569 9876 3557 9834 3536 9845
TIME...MOT...LOC 2346Z 318DEG 15KT 3558 9868

MBS
Special weather statement, Jun 16, 7:00 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT SAT JUN 16 2012

OKZ011-017-170045-
BLAINE OK-MAJOR OK-
700 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE AND
SOUTHEASTERN MAJOR COUNTIES UNTIL 745 PM CDT...

AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HITCHCOCK...
MOVING NORTHWEST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
WATONGA...OKEENE...CANTON...LONGDALE...HITCHCOCK...CANTON LAKE...
EAGLE CITY...ISABELLA...HOMESTEAD AND SOUTHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3594 9821 3581 9840 3592 9863 3616 9863
      3630 9822
TIME...MOT...LOC 2354Z 142DEG 12KT 3604 9838

MBS
Special weather statement, Jun 16, 8:34 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT SAT JUN 16 2012

OKZ012-170215-
GARFIELD OK-
834 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL
915 PM CDT...

AT 834 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAUKOMIS...
MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...WAUKOMIS...COVINGTON...BRECKENRIDGE...FAIRMONT...DOUGLAS...
BISON AND VANCE AIR FORCE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3629 9757 3618 9788 3634 9800 3652 9774
TIME...MOT...LOC 0128Z 237DEG 6KT 3630 9788

MBS
Special weather statement, Jun 16, 8:35 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT SAT JUN 16 2012

OKZ005-006-170215-
WOODS OK-ALFALFA OK-
835 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WOODS AND
NORTHWESTERN ALFALFA COUNTIES UNTIL 915 PM CDT...

AT 835 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAMBERT...
MOVING NORTHWEST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
CHEROKEE...LAMBERT...INGERSOLL AND DRIFTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3674 9826 3662 9850 3679 9861 3693 9835
TIME...MOT...LOC 0128Z 151DEG 18KT 3672 9847

MBS
Special weather statement, Jun 16, 9:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SAT JUN 16 2012

OKZ006-007-170300-
GRANT OK-ALFALFA OK-
912 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT AND
NORTHEASTERN ALFALFA COUNTIES UNTIL 1000 PM CDT...

AT 912 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF WAKITA...MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAKITA AND MANCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3695 9766 3668 9804 3678 9823 3700 9815
      3700 9780
TIME...MOT...LOC 0211Z 214DEG 11KT 3681 9805

MBS
Special weather statement, Jun 16, 9:13 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT SAT JUN 16 2012

OKZ007-012-170300-
GRANT OK-GARFIELD OK-
913 PM CDT SAT JUN 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT AND
NORTHERN GARFIELD COUNTIES UNTIL 1000 PM CDT...

AT 913 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ENID...
MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ENID...POND CREEK...BRECKENRIDGE...KREMLIN...HUNTER...FAIRMONT AND
NORTH ENID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3657 9748 3629 9774 3645 9801 3673 9789
TIME...MOT...LOC 0211Z 204DEG 10KT 3641 9782

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementOUNBlaine45 min
Jun 16, 8:34 PM CDTSpecial Weather StatementOUNGarfield41 min
Jun 16, 8:35 PM CDTSpecial Weather StatementOUNAlfalfa40 min
Jun 16, 9:12 PM CDTSpecial Weather StatementOUNGrant48 min
Jun 16, 9:13 PM CDTSpecial Weather StatementOUNGarfield47 min
Jun 16, 10:18 PM CDTSpecial Weather StatementOUNGrant27 min
Jun 17, 2:51 PM CDTSpecial Weather StatementOUNLove39 min
Jun 17, 3:46 PM CDTSpecial Weather StatementOUNMurray29 min
Jun 17, 4:14 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray46 min
Jun 17, 4:21 PM CDTSpecial Weather StatementOUNLove24 min
Jun 17, 4:48 PM CDTAreal Flood AdvisoryOUNGarvin, Murray3 hr
Jun 17, 5:18 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens42 min
Jun 17, 5:24 PM CDTSpecial Weather StatementOUNJefferson36 min
Jun 17, 6:07 PM CDTSpecial Weather StatementOUNStephens23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.